Svetlana Makarova - Moduli spaces of stable sheaves over quasi-polarized surfaces, and the relative Strange Duality morphism

epiga:7174 - Épijournal de Géométrie Algébrique, December 17, 2021, Volume 5 - https://doi.org/10.46298/epiga.2021.7174
Moduli spaces of stable sheaves over quasi-polarized surfaces, and the relative Strange Duality morphism

Authors: Svetlana Makarova

The main result of the present paper is a construction of relative moduli spaces of stable sheaves over the stack of quasipolarized projective surfaces. For this, we use the theory of good moduli spaces, whose study was initiated by Alper. As a corollary, we extend the relative Strange Duality morphism to the locus of quasipolarized K3 surfaces.


Volume: Volume 5
Published on: December 17, 2021
Accepted on: October 25, 2021
Submitted on: February 15, 2021
Keywords: Mathematics - Algebraic Geometry,14D20, 14D23


Share

Consultation statistics

This page has been seen 182 times.
This article's PDF has been downloaded 190 times.